suddenly getting worse

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2008
Total Posts : 227
   Posted 1/1/2009 6:23 PM (GMT -6)   
I was showing significant signs of improvement (decreased lightheadness, muscle pain, fatigue, etc) after 3 months of high doses of doxy and biaxin.  For the last couple weeks I seem to be getting worse (muscle pain, enlarged lymph nodes, etc).  Some of the pain is in 'new' locations (i.e. shifted from my right to left side).   It doesn't seem like a herx because my previous herxes didn't last this long.  Is the lyme becoming resistant?  New infection?   Anyone else experience this?

Veteran Member

Date Joined Nov 2008
Total Posts : 759
   Posted 1/1/2009 8:33 PM (GMT -6)   
Haven't a clue. That's awful news. . . Have you been working out? Are you coming down with something?

When is your next visit with the good doctors? They may want to switch your medications, which can cause a herx...But I hope it resolves on its own after all this progress...

I can have the same ups and downs I noticed. I never know what tomorrow can hold, but am improving overall...

Get well soon! Feel better!

Veteran Member

Date Joined Feb 2008
Total Posts : 900
   Posted 1/2/2009 8:22 AM (GMT -6)   
I know what you are going through because I have something similar happening to me. Just when you feel you have got it beat, it rears it's ugly head again.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 23, 2018 10:44 PM (GMT -6)
There are a total of 2,943,350 posts in 322,943 threads.
View Active Threads

Who's Online
This forum has 161314 registered members. Please welcome our newest member, neell.
273 Guest(s), 3 Registered Member(s) are currently online.  Details
Spring, tonyaraven, Edsson